# SDR CA120614001

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Engine: Garrtt TPE3316252B
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Component: Aileron, Beech
- Component part number: 991300003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT INSPECTION PILOT FOUND CRACK ON UPPER SUFACE CENTER OF RT AILERON.
